Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Bona, Jerry L.; Wu, Jiahong
Zero-dissipation limit for nonlinear waves. ESAIM : Modélisation Mathématique et Analyse Numérique, 34 no. 2 (2000), p. 275-301
Texte intégral djvu | pdf | Analyses MR 1765660 | Zbl 0953.76006

URL stable: http://www.numdam.org/item?id=M2AN_2000__34_2_275_0

Bibliographie

[1] L. Abdelouhab, J.L. Bona, M. Felland and J.-C. Saut, Non-local models for nonlinear, dispersive waves. Physica D 40 (1989) 360-392.  MR 1044731 |  Zbl 0699.35227
[2] C.J. Amick, J.L. Bona and M.E. Schonbek, Decay of solutions of some nonlinear wave equations. J. Differential Equations 81 (1989) 1-49.  MR 1012198 |  Zbl 0689.35081
[3] T.B. Benjamin, J.L. Bona and J.J. Mahony, Model equations for long waves in nonlinear Systems. Philos. Trans. Royal Soc. London Ser. A 272 (1972) 47-78.  MR 427868 |  Zbl 0229.35013
[4] P. Biler, Asymptotic behavior in time of some equations generalizing the Korteweg-de Vries equation. Bull. Polish Acad. Sci. 32 (1984) 275-282.  MR 785985 |  Zbl 0561.35064
[5] J.L. Bona, On solitary waves and their role in the evolution of long waves. In Applications of Nonlinear Analysis in the Physical Sciences, H. Amann, N. Bazley and K. Kirchgâssner Eds, Pitman, London (1983) 183=205.  Zbl 0498.76023
[6] J.L. Bona and P.J. Bryant, A mathematical model for long waves generated by a wave-maker in nonlinear dispersive Systems. Proc. Cambridge Philos. Soc. 73 (1973) 391-405.  MR 339651 |  Zbl 0261.76007
[7] J.L. Bona, F. Demengel and K. Promislow, Fourier splitting and the dissipation of nonlinear waves. Proc. Royal Soc. Edinburgh 129A (1999) 477-502.  MR 1693637 |  Zbl 0947.35130
[8] J.L. Bona, V.A. Dougalis, O.A. Karakashian and W.R. McKinney, The effect of dissipation on solutions of the generalized KdV equation. J. Comp. Appl. Math. 74 (1996) 127-154.  MR 1430371 |  Zbl 0869.65059
[9] J.L. Bona, V.A. Dougalis, O.A. Karakashian and W.R. McKinney, Conservative high-order numerical schemes for the generalized Korteweg-de Vries equation. Philos. Trans. Poyal Soc. Lond. Ser. A 351 (1995) 107-164.  MR 1336983 |  Zbl 0824.65095
[10] J.L. Bona and L. Luo, Initial-boundary-value problems for model equations for the propagation of long waves. In Evolution Equations, G. Ferreyra, G.R. Goldstein, and F. Neubrander Eds, Marcel Dekker, Inc.: New York (1995) 65-94.  MR 1300420 |  Zbl 0817.35092
[11] J.L. Bona and L. Luo, A generalized Korteweg-de Vries equation in a quarter plane. Contemporary Math. 221 (1999) 59-125.  MR 1647197 |  Zbl 0922.35150
[12] J.L. Bona and L. Luo, Decay of solutions to nonlinear, dispersive, dissipative wave equations. Diff. & Intégral Equ. 6 (1993) 961-980.  MR 1230473 |  Zbl 0780.35098
[13] J.L. Bona and L. Luo, More results on the decay of solutions to nonlinear, dispersive wave equations. Discrete & Cont. Dynamical Systems 1 (1995) 151-193.  MR 1355869 |  Zbl 0870.35088
[14] J.L. Bona, W.G. Pritchard and L.R. Scott, An évaluation of a model equation for water waves. Philos. Trans. Royal Soc. Lond. Ser. A 302 (1981) 457-510.  MR 633485 |  Zbl 0497.76023
[15] J.L. Bona, K. Promislow and C. E. Wayne, On the asymptotic behavior of solutions to nonlinear, dispersive, dissipative wave equations. Math. & Computers in Simulation 37 (1994) 265-277.  MR 1308103 |  Zbl 0823.35018
[16] J.L. Bona, K. Promislow and C. E. Wayne, Higher-order asymptotics of decaying solutions of some nonlinear, dispersive, dissipative wave equations. Nonlinearity 8 (1995) 1179-1206.  MR 1363406 |  Zbl 0837.35130
[17] J.L. Bona and R. Smith, The initial-value problem for the Korteweg-de Vries equation. Philos. Trans. Royal Soc. Lond. Ser. A 278 (1975) 555-601.  MR 385355 |  Zbl 0306.35027
[18] J.L. Bona and R. Winther, The KdV equation, posed in a quarter plane. SIAM J. Math. Anal. 14 (1983) 1056-1106.  MR 718811 |  Zbl 0529.35069
[19] J.L. Bona and R. Winther, KdV equation in a quarter plane, continuous dependence results. Diff. & Integral Equ. 2 (1989) 228-250.  MR 984190 |  Zbl 0734.35120
[20] J.L. Bona and F.B. Weissler, Similarity solutions of the generalized Korteweg-de Vries equation. Math. Proc. Cambridge Philos. Soc. 127 (1999) 323-351.  MR 1705463 |  Zbl 0939.35164
[21] D. Dix, The dissipation of nonlinear dispersive waves. Comm. PDE 17 (1992) 1665-1693.  MR 1187625 |  Zbl 0762.35110
[22] R.S. Johnson, A nonlinear equation incorporating damping and dispersion. J. Fluid Mech. 42 (1970) 49-60.  MR 268546 |  Zbl 0213.54904
[23] R.S. Johnson, Shallow water waves on a viscous fluid - The undular bore. Phys. Fluids 15 (1972) 1693-1699.  Zbl 0264.76014
[24] C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle. Comm. Pure Appl. Math. XLVI (1993) 27-94.  MR 1211741 |  Zbl 0808.35128
[25] C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the KdV equation. J. Amer. Math. Soc. 9 (1996) 573-603.  MR 1329387 |  Zbl 0848.35114
[26] R.M. Miura, C.S. Gardner and M.D. Kruskal, Korteweg-de Vries equation and generalizations. II. Existence of conservation laws and constants of motion. J. Math. Phys. 9 (1968) 1204-1209.  MR 252826 |  Zbl 0283.35019
[27] P. Naumkin andI. Shishmarev, Nonlinear nonlocal equations in the theory of waves. Series Translations of Math. Mono. 133, American Math. Soc.: Providence (1994).  MR 1261868 |  Zbl 0802.35002
[28] L.A. Ostrovsky, Short-wave asymptotics of weak shock waves and solitons in mechanics., Internat. J. Non-linear Mech. 11 (1976) 401-406.  MR 443516 |  Zbl 0351.73036
[29] E. Ott and R.N. Sudan, Nonlinear theory of ion acoustic waves with Landau damping. Phys. Fluids 12 (1969) 2388-2394.  MR 258349 |  Zbl 0193.58203
[30] J.-C. Saut, , Sur quelques géneralisations de l'équation de Korteweg-de Vries. J. Math. Pures Appl. 58 (1979) 21-61.  MR 533234 |  Zbl 0449.35083
[31] J. Wu, , The inviscid limit of the complex Ginzburg-Landau equation. J. Differential Equations 142 (1998) 413-433.  MR 1601876 |  Zbl 0922.76288
[32] N.J. Zabusky and C.J. Galvin, Shallow-water waves, the KdV equation and solitons. J. Fluid Mech. 47 (1971) 811-824.
[33] B.-Y. Shang, , Taylor series expansion for solutions of the KdV equation with respect to their initial values. J. Funct. Anal. 129 (1995) 293-324.  MR 1327180 |  Zbl 0835.35130
Copyright Cellule MathDoc 2014 | Crédit | Plan du site